# SDR CALA2013122693919

- Difficulty date: December 23, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 41,802 hours, 18,013 cycles
- Engine: Iae V2527A5
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AEVC SKIN AIR OUTLET VLV FAULT, FLT DIVERTED.
